# SDR CALA2023083002661

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 75,223 hours, 31,383 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Part number: E21327107
- Condition: Faulted
- Location: Mlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES SYS 2 FAULTCYCLED A/SKID SWITCHGOT BRAKES SYS 1 FAULTCOUL D NOT CLEAR REMOVED AND REPLACED BSCU PER AMM 32-42-34-000/400-001-A. OPS 1711515,QTY :1 CHECK GOOD. RANG WIRES FROM BSCU PINS 1A/1B 102.0 OHMS, AND PINS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1711515  SN OFF 1263 2A/2B 100.3 OHMS.  TAXIED AIRCRAFT AROUND RAMP. TAXIED OK. NO PROBLEMS NOTED. PARTS USED:  31-3242-9-0001,QTY :1 ADD EMP:U031272,U026455 UNIT, BRAKE STE  OFF 31-3242-9-0001 1263 ON 31-3242-9-0001 9292
